# SDR FDEA201205051745

- Difficulty date: May 5, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP SIDE HINGE FITTING, OTBD PIVOT HOLE FOUND CORRODED.  CORROSION REMOVED AND FOUND TO EXCEED LIMITS IAW CMM 57-52-03, REV 72, EXISTING HOLE DIA: 1.2575", FINAL HOLE DIA: 1.288" , MAX ALLOWABLE DIA: 1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-160604, PART 1.  REPAIR CLASSSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
